I should introduce myself. My name is David Kozin, I am the president of an organization aimed at finding a cure and educating the research and lay community on the rare disorder Hallucinogen Persisting Perception Disorder. This disorder is caused from hallucinogens, and involves individuals suffering (24/7 and usually for the rest of their lives) from constant visual perceptual problems. One of those symptoms includes floaters, sparkles, and also includes objects moving in their vision, halos, positive and negative afterimages, colors changing in their vision, and this disorder is theorized to be caused from damage to a system of interneurons that are inhibitory for the visual system.
I just wanted to say that the software on this site is amazing, and that I am recommending all of my members to visit the web site and to contribute if they feel that the software is helpful to them.
My non-profit 501(c)(3) organization is the National Organization on Drug-Induced Disorders and the web site for HPPD is HPPDonline.com. I am not here to advertise my site, but to thank the owners of this site for their work and in the event any individual on here had their floaters caused from hallucinogen use, that perhaps they look into HPPD.
My best wishes to all of you, and my sincerest thanks for those individuals who developed the floater simulator.
You bring to the board a new perspective on vitreous opacities. It sounds like the "virtual" floater can be just as frustrating as the real thing. Can you tell us if there is anyway for someone who is experiencing floaters to know if it's actually a symptom of HPPD?